It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Robert Douglas on August 12, 2000 at 11:40:23:

About 6 weeks ago I started to take Effexor (am anti-depressant) with no side effects.
However, about two weeks ago I thought I was coming down with the flu and took to my
so I took to my bed. In the morning when I got up my face and ears
were swollen, I was red hot and my face was peeling.
I was taken to my Dr. and he said that I had a sun allergy.
I was given a cream to put on my face and within
two days the swelling had gone. The Dr. told me that
I would have to wear sun screen for the rest of my life.
I am very cautious now but still take the drug Effexor.
This was a very scarey time for me.
Does this sound familiar to anyone. Is it the sun or the drug.
Robert


Follow Ups

All times are GMT -7. The time now is 02:36 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!